Publication Year
Scientific Areas
BRANQUINHO, Amílcar, Juan E F Díaz, FOULQUIÉ-MORENO, Ana, MAÑAS, Manuel, ÁLVAREZ-FERNÁNDEZ, Carlos, (2024). Jacobi-Piñeiro Markov chains. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matematicas. Vol. 118. 15, pp. 1-29. Export
BRANQUINHO, Amílcar, FOULQUIÉ-MORENO, Ana, FRADI, Assil, MAÑAS, Manuel, (2024). Matrix Jacobi biorthogonal polynomials via Riemann-Hilbert problem. Proceedings of the American Mathematical Society. Vol. 152. 1, pp. 193-208. Export
BOGART, Tristram, GOUVEIA, João, TORRES, Juan Camilo, (2024). Complex psd-minimal polytopes in dimensions two and three. Journal of Algebra and its Applications. Vol. 23. 2, Article number 2450025, pp. 1-20. Export
NHANGUMBE, Clarinda, SOUSA, Ercília, (2024). Numerical solutions of an option pricing rainfall weather derivatives model. Computers & Mathematics with Applications. Vol. 53, pp. 43-55. Export
ARAUJO, Julio, CAMPOS, Victor, GIRÃO, Darlan, NOGUEIRA, João Miguel, SALGUEIRO, António Manuel, SILVA, Ana, (2024). On the hull number on cycle convexity of graphs. Information Processing Letters. Vol. 183. Article number 106420, pp. 1-14. Export
CLAIN, Stéphane, FIGUIREDO, J., (2024). Stencil and kernel optimisation for mesh-free very high-order generalised finite difference method. Mathematics and Computers in Simulation. Vol. 218, pp. 49-78. Export
BRANQUINHO, Amílcar, FOULQUIÉ-MORENO, Ana, MAÑAS, Manuel, (2023). Spectral theory for bounded banded matrices with positive bidiagonal factorization and mixed multiple orthogonal polynomials. Advances in Mathematics. Vol. 434. Article number 109313, pp. 1-48. Export
CLEMENTINO, Maria Manuel, RODELO, Diana, (2023). A note on Mal'tsev objects. DMUC 23-36 Preprint. Export
ADÁMEK, Jirí, SOUSA, Lurdes, (2023). A finitary adjoint functor theorem. DMUC 23-35 Preprint. Export
GIOVANNELLI, Tommaso, SOHAB, Oumaima, VICENTE, Luís Nunes, (2023). The limitation of neural nets for approximation and optimization. arXiv:2311.12253 Preprint. Export
Number of registers: 3,950<< previous 1,2,3,4,5,6,7,8 next >>
© Centre for Mathematics, University of Coimbra, funded by
Science and Technology Foundation
Powered by: rdOnWeb v1.4 | technical support